# SDR USAA060441

- Difficulty date: March 7, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N676UW
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 24,487 hours, 24,487 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE LAPF FWD FIREWALL LOWER O/B CORNER CRACKED.  CRACK STOP DRILLED, DOUBLER FABRICATED PER PW CMM 54-56-11 REPAIR 14, DEFECT SIZE: 0.500 INCH CRACK.
